# SDR DALA2023021901251

- Difficulty date: February 19, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 60,500 hours, 31,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3118, SEAT ROW 16 & 17 EEPL'S INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRE AT SEAT 16 REF A 319 ESPM 20-43. (LP 8567471)
